# SDR USAA2008112692136

- Difficulty date: November 13, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,145 hours, 13,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 AND FR20, Y1292.  REPAIRED SEAT TRACK BETWEEN FR12 AND FR20, Y1292 IAW A320 SRM 51-72-11.
